I hope you are well.
Possible list of side effects for future reference (just click on the link below to read all about them):
most common mild irritation of the nose, burning stinging or dryness, headache less common lightedness, nausea, nosebleed and other which you can see by following the link given, I do not see blackness with steroids do not recieve a live virus vaccine watch while using these medications if you have an active infection. I just wanted to give you a look at some of these I do not have the intent to cause you concern but to inform you all medications have side effects some more than others if you have concerns about any symptoms that you are having that I have not mentioned please talk with your doctor, I want you to have accurate information and at the same time be safe- I wish you the best
Are you saying you are having diarrhea and the stools are black in color? If so, you may be having bleeding somewhere in your stomach or intestines and you should be seen by your physician ASAP. GI beeding can manifest with black, tarry looking stools. This is probably not due to Nasonex but it needs to be checked out if this is what you mean by blackness.
- Nasonex Information for Consumers
- Nasonex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nasonex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2009 • 1 answer
Posted 31 Jan 2013 • 2 answers
Posted 24 Jun 2013 • 1 answer
Posted 13 Mar 2014 • 1 answer
Phenergan - Will anything happen if they give u something for diarrhea and being nausea when ur not?
Posted 18 May 2015 • 1 answer